# SDR U2RA202009200002

- Difficulty date: August 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Carriage
- Part number: 65B1159415
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 744-27-0010 FOUND LT FORE FLAP OUTBOARD SEQUENCE CARRIAGE HAS 2 EA GOUGES ON THE LOWER AFT LUG (STOP LUG).  REPAIRED PER VT-SAA EA 747-2751-56-A8495 REV A.
